For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 2, 2019, Pages 590-600                                                                DOI:10.11948/2156-907X.20180118
Existence of three positive solutions for a class of Riemann-Liouville fractional q-difference equation
Shugui Kang,Huiqin Chen,Luping Li,Yaqiong Cui,Shiwang Ma
Keywords:fractional q-integral of the Riemann-Liouville, fractional q-derivative of the Riemann-Liouville, fixed point theorem, fractional q-difference equation, positive solutions.
Abstract:
      In this paper, we confirm the existence of three positive solutions for a class of Riemann-Liouville fractional $q$-difference equation which satisfies the boundary conditions. We gain several sufficient conditions for the existence of three positive solutions of this boundary value problem by applying the Leggett-Williams fixed point theorem.
PDF      Download reader